# SDR DHL2002803508

- Difficulty date: September 26, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B L/E FRAME AT STA XRS 641.250 WITH 1/2 IN CRACK IN IT.  REMOVED FASTNERS PER SRM 51-1-21 PG 1.STOP DRILLED CRACK PER SRM 57-2-0 PG9-10.  FABRICATED SUPPORT ANGLE (2024.T3 AL 0.032) PER SRM 57-2-0 PG 9-10.CLEANED ,TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED ANGLE PER SRM 57-2-0 PG 9-10, AND 51-1-21 PG 1.
